Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 45 found articles
 
 
  Dynamic optimization of nonlinear systems with guaranteed feasibility of inequality-path-constraints
 
 
Title: Dynamic optimization of nonlinear systems with guaranteed feasibility of inequality-path-constraints
Author: Fu, Jun
Tian, Fangyin
Appeared in: Automatica
Paging: Volume 127 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 45 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands